# SDR MALA975371

- Difficulty date: April 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N866MA
- Make and model: Dhav DHC8102
- Aircraft serial: 366
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 10126271
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, EMERGENCY EXIT SIGN SEAT 1 D/E LENS BROKEN.  MAINTENANCE REPLACED LENS.  OPS CHECK GOOD.  (X)
